# SDR MALA040677

- Difficulty date: September 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 31,737 hours, 26,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, EMERGENCY LIGHTS AT 46LN, 47LN INOP.  REPLACED IAW SAAB AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE 9/29/04.
